# SDR QXEA9700462

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813PH
- Make and model: Dhav DHC8102
- Aircraft serial: 32
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Condition: Inoperative
- Location: Cockpit
- Part time: 13,346 hours
- Component: Dhav, 82510202001
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - COCKPIT CEILING EMERGENCY LIGHT INOP.  REPLACED LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.
